# SDR DALA2022071504902

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 62,698 hours, 29,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9269791) DURING INSPECTION FOUND RH SIDE FWD EMER LTS FAILED TEST. R/R BATTERY REF B737 AMM 33-51, OPS CHECKED GOOD.
